# SDR SIMA2018082019003

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 32,704 hours, 27,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 3B INOPERATIVE.  TROUBLESHOT THE EMERGENCY EXIT SIGN IAW WIRING MANUAL 33-50-50-005.   FOUND THE NR 3 INVERTER TO BE AT FAULT.  REMOVED AND REPLACED THE INVERTER IAW AMM 33-50-11-000-801-A,  AND 33-50-11-400-801-A,  OPS CHECKED GOOD.
